# SDR USAA010907

- Difficulty date: July 13, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 35,919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TWO CRACKS 1 INCH LONG, BS 178, WL 195 AT RBL 7, WL 202 AT LBL 5.7.  REMOVED AND REPLACED WEB STRAPS PER SRM 53-10-08, 53-10-02, 51-40-02 AND EO 5300V155.  (M)
